# SDR P5CA9801216

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE OF FLYING PANEL HAS A 2X2 AREA OF DELAMINATION AT TITANIUM COFFIN DOUBLER.  REMOVED AND REPLACED RIGHT HAND WING FLYING PANEL IAW SRM 57-22-89, 51-30-02 AND POLAR MA A5730-02:01.
